I had some blood work done a few days ago and am quite concerned because by BUN was low (3.5 mg). I recently have been on Vicodin ES - 1.5 tabs 3 times daily for 4 weeks for a miscarriage and D&C at 14 weeks pg. (I have also had several pelvic surgeries (5) in the last 5 years)My ALT is 10, AST is 14, Alk Phos is 72, Bilirubin Total is 0.3, Creatinine is 0.7, Total Protein is 6.6, Albumin is 4.0, Globulin is 2.6, Calcium is 9.8, Sodium is 140, Potassium is 5.2 (is this high???), Chloride is 105, and Carbon Dioxide is 25.6. A/G ratio is 1.5 and BUN/Creatinine ratio is 5.0! Urinalysis was normal. I have also been taking Vicodin ES regularly as perscribed by my doctor for 5 years because of the surgeries(never more than 4g per day and NO alcohol - I am 5'4 and 112 LBS). I have also had recent diarrhea for about 7 days. I read low BUN can mean LIVER FAILURE! Could this be the case or would the other Liver Function Tests be off? In the past 6 months I have had EGD, Colonoscopy, Abdominal X-Ray, Abdominal CT, Brain MRI, and Small Bowel Follow Through - all these came back fine. Please respond, I am a basket case over this.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.